MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 97716
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Discomfort (2330); Electric Shock (2554)
Date of Event 03/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a patient regarding an implantable neurostimulator.The reason for call was patient reported that for about the past 6 months maybe they have been getting electric shocks on their right leg many times a day.Patient stated that sometimes they are just moving, changing their position on the couch or laying down and they get a shock down their right leg from their hip down to their toe.Patient said that it happens more frequently now than previously (it used to happen once per day or every once and awhile) and now happens many times per day.Agent asked the patient if they had any falls or trauma around the time the issue started and the patient stated no.Patient mentioned that they have had a lot of hardware installed in their back including a cage, 4 rods, 5 discs, 5 fusions, 3 in their neck and 4 in their back, and 15 screws.Patient also mentioned that there is a little protrusion coming out right in the middle of their back.Patient saw their surgeon and the surgeon said it might be some hardware that they put in there and if it's not bothering them then they don't need to do anything about it.  patient said that the surgeon also said that if they are having leg pain they should follow-up and see the doctor but the patient said that it is not painful it is just uncomfortable.Agent reviewed with the patient that they could try changing groups and programs to see if that helps the issue.Patient requested assistance changing groups.Agent reviewed with patient and patient changed from group a to group b.In group b, patient said prog 1 was at 3.2 and patient increased the intensity on program 2 from 1.9 to 2.0.Agent recommended patient give it some time to see how the new group will feel and reach out to their managing hcp if the issue persists.
 
Additional Manufacturer Narrative
B3: date is approximate.Year is confirmed valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INTELLIS
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50858443
Report Number3004209178-2026-16064
Device Sequence Number9936212
Product Code LGW
UDI-Device Identifier00763000315474
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2023
Device Model Number97716
Device Catalogue Number97716
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2026
Initial Report FDA Received Date09/22/2026
Date Device Manufactured12/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient SexMale